# SDR DALA2023051203746

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB RH STA=650 TO STA=660 PROX. SUMMARY OF NRC 00439: CUSP WEB RH STA=650 TO STA=660 WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #2762620)
